# SDR ASAA2015042311477

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,129 hours, 9,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 19205
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 4,278 hours, 1,276 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER RECALL. LIGHT EXTINGUISHES ON RESET. GROUNDED - YES. REPLACED TEMP. CONT. VALVE REF. AMM 21-51-10 OPS CHECK NORMAL. PERFORMED PACK / ZONE TEMPERATURE CONTROLLER BITE TEST REF AMM TASK 21-61-00-700-806-002 NO FAULTS INDICATED.
